# SDR FDEA200910223645

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 147N37101
- Condition: Damaged
- Location: Bs 1918-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT INTERNAL SKIN HAS UNIDENTIFIED HOLE ABOUT 3/8", BETWEEN   FS 1918.9 & 1941, AT 1 (ONE) O'CLOCK POSITION. REMOVED APU COMP. SKIN FROM STA. 1918.9 TO 1941 TO FOM IAW SRM 51-40-02, REPAIR SKIN   IAW SRM 51-70-10 AND REINSTALLED IAW SRM 51-40-02 AND 51-40-00, THIS A MAJOR REPAIR   NO FOLOW-UP INSPECTION REQUIRED.
